On asymptotically autonomous dynamics for multivalued evolution problems
Jacson Simsen Mariza Stefanello Simsen
Discrete & Continuous Dynamical Systems - B 2017, 22(11): 1-11 doi: 10.3934/dcdsb.2018278

In this work we improve the result presented by Kloeden-Simsen-Stefanello Simsen in [8] by reducing uniform conditions. We prove theoretical results in order to establish convergence in the Hausdorff semi-distance of the component subsets of the pullback attractor of a non-autonomous multivalued problem to the global attractor of the corresponding autonomous multivalued problem.

keywords: Multivalued problem pullback attractors asymptotically autonomous dynamics variable exponents

Year of publication

Related Authors

Related Keywords

[Back to Top]